# SDR MASA200600837

- Difficulty date: March 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 4,947 hours, 3,589 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6633 OMA - CREW REPORTED FLIGHT SPOLER AND SPOILERON CAUTION MESSAGES.  MX RESET THE SYSTEM.
